Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have migraine, short tempered personality, ears bleed in extreme anger, headaches and vomiting sensation. Help?

i am having migraine ..and am a very very short tempered person.this is the 3rd time that this has happened to me ...when my anger reaches extremes,my ear starts bleeding,i feel a terrible and horrible headache ,feel like vomiting ,n i feel like mental person,an abnormal can i improve my condition?tell me about the medication n about the management of ear bleeding
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query and after co-relating symptoms and their precipitating factors it appears as your short tempered personality and momentary raise in blood pressure is the main reason behind your problem.

Here your problem is mainly because of psychological unstability so you really need the help of psychologist.

In the meantime you may take-

1- Anti depressant.

2- Try to understand the situation very tactfully.

3- Take proper rest

4- Remain in touch with physician for management of blood pressure.

I hope this will help you.

Answered: Mon, 31 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor